# SDR DALA2025033102386

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 79,034 hours, 10,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 SEAT 30JH, 41JH, 55JH AND 46AB FLOOR PROX WHITE EMERGENCY LIGHTS ON SEAT INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-52. (6406416)
